# SDR AALA2009022400516

- Difficulty date: February 24, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - LEFT NUMBER FOUR DOOR EXIT SIGN COVER MISSING.  REPLACED LENS ON LEFT NUMBER FOUR DOOR EXIT SIGN.
